Rewards
Q:

My baby girl is now 7 months 15 days old. She was coughing and touching nose . Doctor prescribed Levolin 1 mg syrup - 2 ml. three times daily for five days. But we noticed baby was breathing very fast and her breast was shaking while she was sleeping. This happens on first and second day of administering the syrup. Then we stopped the syrup and talked to doctor and he also told to stop the syrup. Now my baby is not breathing like that. She is normal like before.I want to know did this happen because of the side effects of the medicine? Will there be any problem for this afterwards? Babay is totally normal like before. She is playing responding to us like before. Thanks in advance.



Hey I have used levolin several times for my baby .. it's basically a bronchodilator... It means it helps in breathing by clearing thr blockage of mucus in the lungs... It's generally a safe medicine and not sure why it happened.... If your doctor asked to stop and things are undrer control now then stop it ... The baby will be fine soon .. no long term effects .. nothing to worry..